American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Michael Lin and Laurian Suciu. Poisson's Equation for Mean Ergodic Operators. Contemporary Mathematics 636 (2015) 141-148.
Book volume table of contents
View Article: PDF

[2] Jonathan M. Borwein and Liangjin Yao. Recent Progress on Monotone Operator Theory. Contemporary Mathematics 636 (2015) 51-81.
Book volume table of contents
View Article: PDF

[3] Niushan Gao. On commuting and semi-commuting positive operators. Proc. Amer. Math. Soc. 142 (2014) 2733-2745.
Abstract, references, and article information   
View Article: PDF

[4] Lei Li and Ngai-Ching Wong. Kaplansky Theorem for completely regular spaces. Proc. Amer. Math. Soc. 142 (2014) 1381-1389.
Abstract, references, and article information   
View Article: PDF

[5] Jimmie Lawson and Yongdo Lim. Karcher means and Karcher equations of positive definite operators. Trans. Amer. Math. Soc. Ser. B 1 (2014) 1-22.
Abstract, references, and article information
View Article: PDF

[6] Vladimir G. Troitsky. A remark on invariant subspaces of positive operators. Proc. Amer. Math. Soc. 141 (2013) 4345-4348.
Abstract, references, and article information   
View Article: PDF

[7] Heinz H. Bauschke, Xianfu Wang and Liangjin Yao. On the Maximal Monotonicity of the Sum of a Maximal Monotone Linear Relation and the Subdifferential Operator of a Sublinear Function. Contemporary Mathematics 568 (2012) 19-26.
Book volume table of contents
View Article: PDF

[8] Roger D. Nussbaum, Amit Priyadarshi and Sjoerd Verduyn Lunel. Positive operators and Hausdorff dimension of invariant sets. Trans. Amer. Math. Soc. 364 (2012) 1029-1066. MR 2846362.
Abstract, references, and article information   
View Article: PDF

[9] Marko Kandić. Ideal-triangularizability of nil-algebras generated by positive operators. Proc. Amer. Math. Soc. 139 (2011) 485-490. MR 2736331.
Abstract, references, and article information   
View Article: PDF

[10] Alexey I. Popov and Vladimir G. Troitsky. A version of Lomonosov's theorem for collections of positive operators. Proc. Amer. Math. Soc. 137 (2009) 1793-1800. MR 2470839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hailegebriel E. Gessesse. Invariant subspaces of super left-commutants. Proc. Amer. Math. Soc. 137 (2009) 1357-1361. MR 2465659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jin Xi Chen, Zi Li Chen and Ngai-Ching Wong. A Banach-Stone theorem for Riesz isomorphisms of Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 3869-3874. MR 2425726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roman Drnovsek. On positive unipotent operators on Banach lattices. Proc. Amer. Math. Soc. 135 (2007) 3833-3836. MR 2341933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Seppo Hassi, Adrian Sandovici, Henk de Snoo and Henrik Winkler. Extremal extensions for the sum of nonnegative selfadjoint relations. Proc. Amer. Math. Soc. 135 (2007) 3193-3204. MR 2322750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Karim Boulabiar. Extensions of orthosymmetric lattice bimorphisms revisited. Proc. Amer. Math. Soc. 135 (2007) 2007-2009. MR 2299473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Birol Altin. On Banach lattices with Levi norms. Proc. Amer. Math. Soc. 135 (2007) 1059-1063. MR 2262906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mohamed Ali Toumi. Extensions of orthosymmetric lattice bimorphisms. Proc. Amer. Math. Soc. 134 (2006) 1615-1621. MR 2204271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Karim Boulabiar, Gerard Buskes and Gleb Sirotkin. A strongly diagonal power of algebraic order bounded disjointness preserving operators. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 94-98. MR 2029470.
Abstract, references, and article information   
View Article: PDF

[19] K.-H. Förster and B. Nagy. Nonnegative unitary operators. Proc. Amer. Math. Soc. 132 (2004) 1181-1193. MR 2045436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eduard Yu. Emel'yanov. A remark to a theorem of Yu. A. Abramovich. Proc. Amer. Math. Soc. 132 (2004) 781-782. MR 2019955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Karim Boulabiar and Gerard Buskes. Polar decomposition of order bounded disjointness preserving operators. Proc. Amer. Math. Soc. 132 (2004) 799-806. MR 2019958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Aurelian Gheondea and Stanley Gudder. Sequential product of quantum effects. Proc. Amer. Math. Soc. 132 (2004) 503-512. MR 2022376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yury Arlinskii and Eduard Tsekanovskii. On von Neumann's problem in extension theory of nonnegative operators. Proc. Amer. Math. Soc. 131 (2003) 3143-3154. MR 1992855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Oleg N. Ageev. On asymmetry of the future and the past for limit self-joinings. Proc. Amer. Math. Soc. 131 (2003) 2053-2062. MR 1963750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Helge Glöckner. Positive definite functions on infinite-dimensional convex cones. Memoirs of the AMS 166 (2003) MR 2008256.
Book volume table of contents   

[26] Miroslawa Zima. On the local spectral radius of positive operators. Proc. Amer. Math. Soc. 131 (2003) 845-850. MR 1937422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stan Gudder and Gabriel Nagy. Sequentially independent effects. Proc. Amer. Math. Soc. 130 (2002) 1125-1130. MR 1873787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. Yu. Emel'yanov, U. Kohler, F. Räbiger and M. P. H. Wolff. Stability and almost periodicity of asymptotically dominated semigroups of positive operators. Proc. Amer. Math. Soc. 129 (2001) 2633-2642. MR 1838786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nizar Jaoua. Similarity to a contraction and hypercontractivity of composition operators. Proc. Amer. Math. Soc. 129 (2001) 2085-2092. MR 1825921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Julio Flores and Francisco L. Hernández. Domination by positive disjointly strictly singular operators. Proc. Amer. Math. Soc. 129 (2001) 1979-1986. MR 1825905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia